MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION BAND 620BG27 DURAN ANCORE ANNULOPLASTY C; RING, ANNULOPLASTY

MEDTRONIC HEART VALVES DIVISION BAND 620BG27 DURAN ANCORE ANNULOPLASTY C; RING, ANNULOPLASTY
Model Number 620B
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Codes Chest Pain (1776); Dyspnea (1816); Swelling (2091)
Date of Event 01/09/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not been received for analysis.Without the receipt of the product, no definitive conclusion can be made regarding the clinical observation.(b)(4).
 
Event or Problem Description
Medtronic received information that 4 years 5 months post implant of this annuloplasty band, the patient presented with complaints of orthopnea, shortness of breath on exertion, chest pain, and leg swelling.The device was explanted and replaced with a 27mm bioprosthetic valve due to mitral stenosis.No further adverse patient effects were reported.
 
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
BAND 620BG27 DURAN ANCORE ANNULOPLASTY C
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key6313082
Report Number2025587-2017-00215
Device Sequence Number10942711
Product Code KRH
UDI-Device Identifier00613994749772
UDI-Public00613994749772
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K032810
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/17/2015
Device Model Number620B
Device Catalogue Number620BG27
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/19/2017
Supplement Date Received by Manufacturer01/19/2017
Initial Report FDA Received Date02/08/2017
Supplement Report FDA Received Date09/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR
Patient Weight96